Vol. 2, No. 5, 2009

Download this article
Download this article For screen
For printing
Recent Issues

Volume 11, 1 issue

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
Cover Page
Editorial Board
Editors’ Addresses
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
Author Index
Coming Soon
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Isometric composition operators acting on the Chebyshev space

Thomas E. Goebeler, Jr. and Ashley L. Potter

Vol. 2 (2009), No. 5, 533–548

Norms of certain composition operators are given in terms of their symbols in some finite-dimensional setting. Then a family of isometric composition operators acting on certain vector spaces is identified.

composition operator, norm, isometry
Mathematical Subject Classification 2000
Primary: 47B33, 47B38
Received: 10 November 2008
Revised: 25 June 2009
Accepted: 12 August 2009
Published: 13 January 2010

Communicated by David Larson
Thomas E. Goebeler, Jr.
Department of Mathematics and Computer Science
Ursinus College
Collegeville, PA 19426
United States
Ashley L. Potter
Department of Mathematics
Perkiomen Valley High School
509 Gravel Pike
Collegeville, PA 19426
United States